# SDR CALA2025013000245

- Difficulty date: January 27, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 74,676 hours, 32,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30071
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FR61 STR42R HAS SET MARK AT RIVET (A3NB-05-3-6003) PER HAECO LCQ NON ROUTINE 9298879/32879  INSPECTION IAW SRI 53-41-11-205-048 BY 20500 FC OR 41000 FH WITH 4600 FH. ORIGINAL DISCREPANCY FOUND ON LCQ NR 9298879. 4600 FH. ORIGINAL DISCREPANCY FOUND ON LCQ NR 9298879. SUBSEQUENT INSPECTION BY 2300 FC OR 4600 FH. CARRIED TO ACCOMPLISHED INSPECTION IAW SRI 53-41-11-205-048 BY CARRIED TO ACCOMPLISHED INSPECTION IAW SRI 53-41-11-205-048 BY 20500 FC OR 41000 FH WITH SUBSEQUENT INSPECTION BY 2300 FC OR 20500 FC OR 41000 FH WITH SUBSEQUENT INSPECTION BY 2300 FC OR DIP 53-DIP MAJOR REPAIR? SET MARK DIMMENSIONS ARE W=1.02", L= 1.19", D= .030", NOMINAL UPDATED TO MAJOR REPAIR THICKNESS OF SKIN .063". EVALUATED IAW SRM 53-41-11-283-002 AND FOUND TO BE OUT OF LIMITS. CUTOUT REPAIR PERFORMED IAW SRM 53-41-11-300-019 WITHOUT DEVIATIONS. REPAIR REQUIRES INITIAL
